I don't know if I'm pregnant or just side effects of coming off depo provera. I was on depo for 7 months and I stopped 1 to 2 months ago. I started getting abnormal bleeding. I bled almost all the time but it was lighter than my period and dark brown and mucusy. It stopped a few days ago but I had often been having sudden cramps in my lower abdomen, around my uterus. I didn't think anything of it, just another depo side effect. But yesterday my breasts started feeling very tender and sore to the point they hurt to sit or lay certain ways. My left nipple was darker than usual and around the areola is dark purple thin veins. The areola are also larger than usual especially the left one. They werent there a few days ago and I've never had them before. I get slight discomfort now on my left side of my abodmen. The last time I had unprotected sex was 5 weeks ago and before that was about 7 weeks ago often for 2 weeks. Is it possible I am pregnant or is this maybe just more adverse effects of depo withdrawal? I'm 18 and I haven't had my period since I started depo if that helps.